# SDR DALA2017120308433

- Difficulty date: December 2, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 84,299 hours, 11,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DAMAGED. FUSELAGE SKIN OUTER AFT OF AFT CARGO OPENING, STA 1351 AT STR 28R. TRIPLER IS SCRATCHED AND UPPER EDGE GOUGED. C/W ERA 563668-14.
